# SDR SWIA201024081

- Difficulty date: April 18, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 24,810 hours, 35,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED EMERGENCY LIGHT ON THE FLOOR AT 6A INOP.  (FLT 6279)  REPOSITIONED TRIM IN FLOOR TRACK LIGHTING.
